# SDR AALA202202178198

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 26,827 hours, 11,150 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Lt Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD WINDOW ARC IN FLIGHT AT BASE OF WINDOW. NO SMOKE, NO FUMES. PARTIAL WORK ACCOMPLISHED REMOVED AND REPLACED LEFT FORWARD WINDOW NUMBER 1 PER WORK 08L21056003 OPERATIONS CHECK GOOD NO LEAKS NOTED AT THIS TIME.
